MAUDE Adverse Event Report: WALKMED, LLC WALKMED®; PUMP, INFUSION

WALKMED, LLC WALKMED®; PUMP, INFUSION
Model Number 204609
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient came to the clinic for folfiri treatment.She was discharged home on her civi of 5 fu.The following day while she was out running errands her pump malfunctioned and stopped working for about half an hour.Pump read "idle" at that time.She did call the company and was able to get her infusion running.She completed her infusion without further incident.She called the clinic after she got her pump running to let us know that her pump had malfunctioned.Her disconnect time was adjusted accordingly.

Brand Name
WALKMED®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
WALKMED, LLC
14190 east jewell ave unit 10
aurora CO 80012
MDR Report Key7629356
Report Number7629356
Device Sequence Number13907871
Product Code FRN
UDI-Device Identifier00859695006077
UDI-Public(01)00859695006077
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2018
Report Date (Section F) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number204609
Device Catalogue NumberWALKMED 350VL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2018
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer06/07/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/22/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHEMOTHERAPY
Patient Age66 YR
Date Report Sent to FDA06/07/2018